# SDR CALA2015100800833

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 47,670 hours, 15,522 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT PRESSURIZATION AUTO FAIL LIGHT & ALT LIGHT ILLUMINATED, GATE RETURN.  TROUBLE SHOT & FOUND CONTROLLER INOPERATIVE.  R & R CONTROLLER IAW MM 21-31-01-401.  OPERATIONS CHECKED GOOD AT THIS TIME.  WIRING CHECKS DONE ON NR 4922229.
